# SDR 2007FA0000136

- Difficulty date: September 24, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6580736689
- Condition: Corroded
- Location: Fuselage
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R, BS 306-312, WL 248-249, LBL 57-63, SERPENTINE PLATE CASTING CORRODED AROUND FASTENER HOLES.  (K)
